MathSciNet Relay Station
MathSciNet bibliographic data
MR2080384 11B57
Parks, Harold R. Sums of non-integral powers. J. Math. Anal. Appl. 297 (2004), no. 1, 343–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement